Duke Mathematical Journal

The Lp-integrability of Green’s functions and fundamental solutions for elliptic and parabolic equations

E. B. Fabes and D. W. Stroock

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 51, Number 4 (1984), 997-1016.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077304105

Digital Object Identifier
doi:10.1215/S0012-7094-84-05145-7

Mathematical Reviews number (MathSciNet)
MR771392

Zentralblatt MATH identifier
0567.35003

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Fabes, E. B.; Stroock, D. W. The $L^p$ -integrability of Green’s functions and fundamental solutions for elliptic and parabolic equations. Duke Math. J. 51 (1984), no. 4, 997--1016. doi:10.1215/S0012-7094-84-05145-7. https://projecteuclid.org/euclid.dmj/1077304105


Export citation

References

  • [1] A. D. Alexandrov, Uniqueness conditions and estimates of the solution of Dirichlet's problem, Vestn. Leningr. Un.-ta. 13 (1963), 5–29.
  • [2] P. Bauman, Properties of nonnegative solutions of second-order elliptic equations and their adjoints, Ph.D. thesis, University of Minnesota, Minneapolis, Minnesota, 1982.
  • [3] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241–250.
  • [4] L. C. Evans, Some estimates for nondivergence structure, second order equations, preprint.
  • [5] E. B. Fabes and C. E. Kenig, Examples of singular parabolic measures and singular transition probability densities, Duke Math. J. 48 (1981), no. 4, 845–856.
  • [6] F. W. Gehring, The $L\spp$-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265–277.
  • [7] N. V. Krylov, Sequences of convex functions, and estimates of the maximum of the solution of a parabolic equation, Sibirsk. Mat. Ž. 17 (1976), no. 2, 290–303, 478, English translation in Siberian Math. J. 17 (1967), 266–236.
  • [8] N. V. Krylov and M. V. Safanov, A certain property of solutions of parabolic equations with measurable coefficients, Math. USSR Izvestija 16 (1981), 151–164, English translation in Izv. Akad. Nauk SSSR 44 (1980), 81–98.
  • [9] P. L. Lions, Some recent results in the optimal control of diffusion processes, Cahiers de Mathematiques de la Decision, No. 8302, Ceremade (1983), preprint.
  • [10] C. Pucci, Limitazioni per soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl. (4) 74 (1966), 15–30.
  • [11] M. V. Safanov, Harnack's inequality for elliptic equations and the Hölder property of their solutions, J. Soviet Mathematics 21 (1983), 851–863.
  • [12] D. W. Stroock and S. R. S. Varadhan, Multidimensional diffusion processes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 233, Springer-Verlag, Berlin, 1979.
  • [13] N. S. Trudinger, Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations, Invent. Math. 61 (1980), no. 1, 67–79.